# SDR MK1Y20220706006

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION LIGHTNING STRIKES WERE DISCOVERED ON THE EXTERNAL FUSELAGE SKIN BETWEEN STA 368 AND STA 412,                STR-28L – STR-30L. THE LIGHTNING STRIKES WERE BLENDED OUT. THE BLEND OUT ARE LOCATED COMMON TO THE EXISTING FASTENERS. AFTER INSPECTION IT WAS FOUND THE DEPTH OF BLEND OUT IS WITHIN SRM 53-00-01, AD1 LIMITS, LESS THAN 15% MAX OF LOSS, HOWEVER, THERE ARE FASTENERS IN THE BLEND OUT AREA, THAT PROHIBITED PER         SRM 53-00-01, AD1, DETAIL II.
